# SDR DL733021102

- Difficulty date: September 18, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 47,447 hours, 32,233 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65468725
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT FACE OF THE NR 3 LUG AND THE FORWARD FACE OF THE NR 6 LUG OF THE VERTICAL STABILIZER FIN   ATTACH LUG.  THE BUSHINGS WERE REPLACED WITH THICKER FLANGES
